# SDR AWXA960396

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- System (JASC): 2450 · AC Power Distribution System
- Part: Bus Bar
- Part number: ASD000103060000
- Condition: Damaged
- Location: E/E Compt
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CMH - FLT 2258 - AIRCRAFT ARRIVED IN CMH WITH NUMEROUS ECAM MESSAGES AND INOP SYSTEMS.  AVIONICS COOLING FAN POPPING C/B.  DURING TROUBLESHOOTING, FOUND WIRES BURNED AT BUS BAR 2XP-AC BUS 2 (1000XN2).  REF WDM 24-51-10.  REPAIRED WIRES AND INSTALLED NEW BUS TIE.  SYSTEM OPS CHECK NORMAL.  (M)
